MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SERFAS 50-S SWEEP XL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SERFAS 50-S SWEEP XL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351653
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: suction probe charred tissue.Probable root cause: inappropriate selection of power by user, wrong default setting, power output variation, console error, use error.
 
Event or Problem Description
It was reported that the probe charred the tissue.The procedure was completed successfully.

Brand Name
SERFAS 50-S SWEEP XL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8085538
Report Number0002936485-2018-00698
Device Sequence Number11114455
Product Code GEI
UDI-Device Identifier07613327405828
UDI-Public07613327405828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351653
Device Lot Number18267AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1